Four-dimensional matrix transformation and rate of A-statistical convergence of Bogel-type continuous functions

dc.contributor.authorDirik, Fadime
dc.contributor.authorDemirci, Kamil
dc.date.accessioned2015-04-14T13:21:01Z
dc.date.available2015-04-14T13:21:01Z
dc.date.issued2011
dc.description.abstractThe purpose of this paper is to investigate the effects of four- dimensional summability matrix methods on the A-statistical approxi- mation of sequences of positive linear operators defined on the space of all real valued B ?ogel-type continuous functions on a compact subset of the real line. Furthermore, we study the rates of A-statistical conver- gence in our approximation.
dc.identifier.citationDemirci, K., Karakuş, S. (2011). Four-dimensional matrix transformation and rate of A-statistical convergence of Bogel-type continuous functions. Studia Universitatis Babeş-Bolyai -- Series Mathematica, 56 (3), 95-104.
dc.identifier.issn0252-1938 (Basılı)
dc.identifier.issn2065-961x (Çevrim içi)
dc.identifier.urihttp://www.cs.ubbcluj.ro/~studia-m/2011-3/11-Dirik-Demirci-final.pdf
dc.identifier.urihttps://hdl.handle.net/11486/932
dc.identifier.wosWOS:000453568200010
dc.language.isoen
dc.publisherStudia Universitatis Babeş-Bolyai -- Series Mathematica
dc.relation.publicationcategoryMakale - Kategorisiz
dc.subjectThe Korovkin theorem
dc.subjectB -continuous functions
dc.subjectRates of A-statistical convergence for double sequences
dc.subjectRegularity for double sequences
dc.titleFour-dimensional matrix transformation and rate of A-statistical convergence of Bogel-type continuous functions
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Four-dimensional matrix transformation and rate of A-statistical convergence of Bögel-type continuous functions.pdf
Boyut:
161.55 KB
Biçim:
Adobe Portable Document Format
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: